# SDR CALA9700477

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A BROKEN ANGLE ON RT INBOARD ELEVATOR AT INBOARD LEADING EDGE UPPER SIDE.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 55-22-01 AND 51-31-01.
